Alert archive / Idaho / Wind Advisories in 2011
Wind Advisory 25, NWS Pocatello, ID
NWS Pocatello, ID issued this wind advisory at Jun 1, 2011, 2:41 PM MDT. It took effect at Jun 2, 2011, 3:22 AM MDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jun 1, 2011, 2:41 PM MDT (20:41 UTC)
- In effect from
- Jun 2, 2011, 3:22 AM MDT
- Expired
- Jun 2, 2011, 9:00 PM MDT
- In force
- 18 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
246 WWUS75 KPIH 012041 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 241 PM MDT WED JUN 1 2011 IDZ020-020930- /O.NEW.KPIH.WI.Y.0025.110602T1800Z-110603T0300Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... CRATERS OF THE MOON...INL COMPLEX 241 PM MDT WED JUN 1 2011 ...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT THURSDAY. * WINDS: SOUTHWEST AT 30 TO 35 MPH WITH GUSTS TO 45 MPH AT TIMES. * TIMING: WINDS INCREASING IN THE MORNING AND REACHING ADVISORY LEVELS AROUND NOON. * LOCATIONS INCLUDE: IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON...INL COMPLEX * IMPACTS: STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ021-020930- /O.NEW.KPIH.LW.Y.0013.110602T1500Z-110603T0300Z/ LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...POCATELLO...BLACKFOOT...MASSACRE ROCKS 241 PM MDT WED JUN 1 2011 ...LAKE WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT THURSDAY. * WINDS: SOUTHWEST WINDS AT 20 TO 30 MPH WITH GUSTS TO 35 MPH AT TIMES. * TIMING: WINDS INCREASING THROUGH THE MORNING AND REACHING ADVISORY LEVELS AROUND 9 AM MDT. * IMPACTS: WINDS OF THIS STRENGTH CAN PRODUCE ROUGH CHOP ON AMERICAN FALLS RESERVOIR POSSIBLY CAPSIZING SMALL BOATS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
3 follow-up statements
924 WWUS75 KPIH 020922 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 322 AM MDT THU JUN 2 2011 IDZ021-022100- /O.CAN.KPIH.LW.Y.0013.110602T1500Z-110603T0300Z/ /O.EXB.KPIH.WI.Y.0025.110602T0922Z-110603T0300Z/ LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...POCATELLO...BLACKFOOT...MASSACRE ROCKS 322 AM MDT THU JUN 2 2011 ...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. THE LAKE WIND ADVISORY HAS BEEN REPLACED. * WINDS: SOUTHWEST WINDS AT 25 TO 35 MPH WITH GUSTS TO 45 MPH AT TIMES. * TIMING: WINDS WILL CONTINUE THROUGH THE DAY WITH THE STRONGEST WINDS OCCURRING FROM MID MORNING ONWARD. * LOCATIONS INCLUDE: POCATELLO...BLACKFOOT...AMERICAN FALLS...MASSACRE ROCKS. * IMPACTS: STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOCALIZED BLOWING DUST IS POSSIBLE ESPECIALLY IN AREAS WHERE FIELDS ARE IN THE PROCESS OF BEING PLOWED AND PLANTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ020-022100- /O.EXT.KPIH.WI.Y.0025.110602T0922Z-110603T0300Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... CRATERS OF THE MOON...INL COMPLEX 322 AM MDT THU JUN 2 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING. * WINDS: SOUTHWEST AT 30 TO 35 MPH WITH GUSTS TO 50 MPH AT TIMES. * TIMING: WINDS WILL CONTINUE THROUGH THE DAY WITH THE STRONGEST WINDS OCCURRING FROM MID MORNING ONWARD. * LOCATIONS INCLUDE: IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON...INL COMPLEX * IMPACTS: STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOCALIZED BLOWING DUST IS POSSIBLE ESPECIALLY IN AREAS WHERE FIELDS ARE IN THE PROCESS OF BEING PLOWED AND PLANTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
840 WWUS75 KPIH 021932 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 132 PM MDT THU JUN 2 2011 IDZ020-021-030315- /O.NEW.KPIH.FR.Y.0001.110603T0800Z-110603T1500Z/ /O.CON.KPIH.WI.Y.0025.000000T0000Z-110603T0300Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... CRATERS OF THE MOON...INL COMPLEX...POCATELLO...BLACKFOOT... MASSACRE ROCKS 132 PM MDT THU JUN 2 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM MDT FRIDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * WINDS: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH AT TIMES. * TEMPERATURE: LOWS OF 30 TO 34 DEGREES DEVELOPING AFTER 2 AM MDT TONIGHT. * TIMING: WINDS WILL BEGIN TO DIMINISH AFTER 8 PM MDT TONIGHT. * LOCATIONS INCLUDE: POCATELLO...BLACKFOOT...MASSACRE ROCKS... IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON... INL COMPLEX * IMPACTS: STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SENSITIVE VEGETATION MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ IDZ017-030315- /O.NEW.KPIH.FR.Y.0001.110603T0800Z-110603T1500Z/ EASTERN MAGIC VALLEY- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY 132 PM MDT THU JUN 2 2011 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM MDT FRIDAY. * TEMPERATURE: LOWS OF 30 TO 34 DEGREES DEVELOPING AFTER 2 AM MDT TONIGHT. * LOCATIONS INCLUDE: BURLEY...RUPERT...SHOSHONE...CAREY * IMPACTS: SENSITIVE VEGETATION MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
787 WWUS75 KPIH 030232 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 832 PM MDT THU JUN 2 2011 IDZ020-021-031045- /O.EXP.KPIH.WI.Y.0025.000000T0000Z-110603T0300Z/ /O.CON.KPIH.FR.Y.0001.110603T0800Z-110603T1500Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... CRATERS OF THE MOON...INL COMPLEX...POCATELLO...BLACKFOOT... MASSACRE ROCKS 832 PM MDT THU JUN 2 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT FRIDAY... ...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING. A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT FRIDAY. * TEMPERATURE: LOWS OF 30 TO 34 DEGREES DEVELOPING AFTER 2 AM MDT TONIGHT. * TIMING: THE COLDEST TEMPERATURES WILL OCCUR BETWEEN 2 AM AND 9 AM MDT FRIDAY MORNING. * LOCATIONS INCLUDE: POCATELLO...BLACKFOOT...MASSACRE ROCKS... IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON... INL COMPLEX * IMPACTS: SENSITIVE VEGETATION MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ IDZ017-031045- /O.CON.KPIH.FR.Y.0001.110603T0800Z-110603T1500Z/ EASTERN MAGIC VALLEY- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY 832 PM MDT THU JUN 2 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT FRIDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT FRIDAY. * TEMPERATURE: LOWS OF 30 TO 34 DEGREES DEVELOPING AFTER 2 AM MDT TONIGHT. * LOCATIONS INCLUDE: BURLEY...RUPERT...SHOSHONE...CAREY * IMPACTS: SENSITIVE VEGETATION MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Jun 1, 2:00 PM MDT, 41 minutes earlier.
Area forecast discussion, Jun 1, 2:00 PM MDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 200 PM MDT WED JUN 1 2011 .SHORT TERM...TONIGHT THROUGH SATURDAY. A LOW PRESSURE SYSTEM POSITIONED OVER THE OREGON/CALIFORNIA COAST WILL BEGIN TO SWING INLAND TONIGHT/THURSDAY AS A WELL DEFINED VORT FEATURE EJECTS NE FROM THE LOW AND INTO SE OREGON BY THURSDAY MORNING AND WRN MONTANA BY THURSDAY EVENING WITH THE UPPER LOW IN TOW. THE MODELS ARE SHOWING A NICE BAND OF PRECIPITATION DEVELOPING ACROSS THE PANHANDLE IN ADVANCE OF THIS FEATURE WITH THE SRN END GRAZING THE CNTRL IDAHO MOUNTAIN ZONES LATE TONIGHT/THURSDAY MORNING. WE DO EXPECT UPWARDS OF 1 TO 3 INCHES OF WET MELTING SNOW ABOVE 7000 FEET TONIGHT/THURSDAY IN THE CNTRL MOUNTAINS. THE IMPACTS DONT APPEAR TO WARRANT ANY SPECIAL STATEMENTS AT THIS TIME. MODERATELY STRONG WINDS WILL PUSH INTO THE SNAKE PLAIN THURSDAY AND A WIND ADVISORY HAS BEEN POSTED FOR THE UPPER SNAKE PLAIN AND A LAKE WIND ADVISORY FOR THE AMERICAN FALLS RESERVOIR. AS THE LOW REACHES WRN MONTANA THURSDAY AFTERNOON/EVENING...DECENT INSTABILITY IS EXPECTED TO SUPPORT SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS ACROSS SE IDAHO. COOLER SURFACE TEMPERATURES WILL LIKELY KEEP MOST BUILDUPS IN CHECK. AS THE LOW LIFTS FURTHER NE INTO CANADA FRIDAY MORNING...A SECOND LOW PRESSURE SYSTEM WILL DROP INTO THE OREGON/CALIFORNIA COASTAL WATERS...PUMPING A RIDGE UP ACROSS SRN IDAHO THROUGH THE WEEKEND. LOOK FOR WARMING TEMPERATURES (LOWER 70S BY SATURDAY IN THE SNAKE PLAIN) AND DRIER CONDITIONS. HUSTON .LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY. EXPECT VERY WARM CONDITIONS SUNDAY AS SOUTHERLY FLOW ALOFT REMAINS ENTRENCHED OVER SOUTHEAST IDAHO WITH MANY VALLEY TEMPERATURES INTO THE 80S. SOME TIMING DIFFERENCES ON NEXT SYSTEM AND COLD FRONT. EUROPEAN FASTER IN BRINGING IT THROUGH MONDAY WHILE GFS HOLDS OFF UNTIL TUESDAY. BEGAN TO COOL TEMPERATURES DOWN A BIT MONDAY BUT KEPT WITH WARMER GFS SOLUTION AND SLOWER MOVEMENT. UNDER INFLUENCE OF UPPER TROF EXPECT A BETTER CHANCE FOR SHOWERS MONDAY THROUGH WEDNESDAY AND HAVE NEAR CLIMATOLOGICAL CHANCES OF PRECIPITATION THOSE DAYS. HAVE BELOW NORMAL TEMPERATURES BEHIND THE SYSTEM TUESDAY AND WEDNESDAY. GK && .AVIATION...STRONG COLD FRONT WILL MOVE THROUGH SOUTHEAST IDAHO OVERNIGHT. EXPECT MOST PRECIPITATION IN THE CENTRAL MOUNTAINS BUT WENT WITH VICINITY ALL TAF SITES. EXPECT MAIN ISSUE TO BE WINDS AT THE BYI...PIH AND IDA TAF SITED WITH SUSTAINED WINDS INCREASING TO THE 20 TO 25 KNOT RANGE BETWEEN 06Z AND 12Z. GK && .FIRE WEATHER...SOME SHOWERS MAY BE POSSIBLE TODAY OVER PORTIONS OF THE CENTRAL MOUNTAINS. OTHERWISE...MOST OF THE AREA SHOULD HAVE DRY WARM WEATHER. A STORM SYSTEM IS EXPECTED TO MOVE THROUGH CENTRAL IDAHO INTO MONTANA FOR THURSDAY RESULTING IN THE BEST CHANCE FOR SHOWERS TO THE REGION. DRY WEATHER IS EXPECTED FOR MUCH OF THE WEEKEND AS HIGH PRESSURE RETURNS TO THE AREA. VALLE && .HYDROLOGY...WARMER TEMPERATURES COUPLED WITH ONGOING SNOWMELT WILL KEEP AREA CREEKS AND RIVERS RUNNING HIGH. A LOW PRESSURE SYSTEM PASSING THROUGH THE REGION WEDNESDAY/THURSDAY WILL BRING COOLER TEMPERATURES TO THE AREA WHICH SHOULD HELP TO PROVIDE TEMPORARY RELIEF. THE BULK OF THE PRECIPITATION ASSOCIATED WITH THIS SYSTEM IS EXPECTED TO FALL ACROSS THE CENTRAL IDAHO MOUNTAINS AND PANHANDLE. FLOOD WARNINGS CONTINUE FOR THE HENRYS FORK NEAR REXBURG...THE SNAKE RIVER NEAR SHELLEY...THE SNAKE RIVER AT BLACKFOOT...AND THE PORTNEUF RIVER AT POCATELLO. CURRENT LONG RANGE MODELS CONTINUE TO SHOW A CHANGE TOWARD WARMER CONDITIONS ACROSS THE WEST LATE NEXT WEEK. IF THESE CONDITIONS MATERIALIZE...ACCELERATED MELTING OF THE REMAINING ABOVE NORMAL SNOWPACK ABOVE 8000 FEET MSL WOULD COMMENCE. THIS ALSO FITS NICELY WITH THE CLIMATOLOGICAL TEMPERATURE SWING THAT IS TYPICALLY OBSERVED AROUND THE SECOND WEEK OF JUNE. STAY TUNED FOR MORE ON THIS ITEM. HUSTON && .PIH WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FOR IDZ020 THURSDAY AFTERNOON. LAKE WIND ADVISORY FOR AMERICAN FALLS RESERVOIR FROM 9AM THROUGH 9PM THURSDAY. SMALL STREAM FLOOD ADVISORY CONTINUES UNTIL FURTHER NOTICE FOR IDC005-007-011-019-029-033-041-043-051-065-081. FLOOD WARNINGS REMAIN IN EFFECT UNTIL FURTHER NOTICE FOR THE HENRYS FORK NEAR REXBURG...THE PORTNEUF RIVER AT POCATELLO...THE SNAKE RIVER NEAR SHELLEY...AND THE SNAKE RIVER AT BLACKFOOT. &&
Hazardous weather outlook, Jun 1, 4:15 AM MDT, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 415 AM MDT WED JUN 1 2011 IDZ018-031-032-021015- SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION- LOST RIVER/PAHSIMEROI- 415 AM MDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT SHOWERS WILL INCREASE TODAY ACROSS THE CENTRAL MOUNTAINS WITH SOME ISOLATED AFTERNOON AND EVENING THUNDERSTORMS. HIGHS WILL BE IN THE 50S AND 60S. GUSTY SOUTH TO SOUTHEAST WINDS ARE EXPECTED AHEAD OF A COLD FRONT THAT MOVES THROUGH TONIGHT...SWITCHING WINDS TO THE WEST AND SOUTHWEST. RAIN AND MOUNTAIN SNOW WILL CONTINUE OVERNIGHT WITH SNOW POSSIBLE DOWN TO AROUND 6000 FEET. ACCUMULATIONS OF IMPACT WILL OCCUR AT OR ABOVE 8000 FEET. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY RAIN AND MOUNTAIN SNOW CONTINUES INTO THURSDAY EVENING BEFORE QUICKLY TAPERING OFF. AREAS ABOVE 8000 FEET ARE FORECAST TO SEE 3 TO 8 INCHES OF WET SNOW. PRECIPITATION TOTALS - IN TERMS OF WATER - ARE UP TO 0.50 INCHES FOR THE EASTERN RANGES...WITH HIGHER AMOUNTS TO THE WEST. WARM WEATHER RETURNS IN TIME FOR THE WEEKEND WITH HIGHS BACK INTO THE 60S AND 70S AND LOWS ABOVE FREEZING EXCEPT ON HIGHER PEAKS AND SHELTERED VALLEYS. ANOTHER COOL AND WET SYSTEM ARRIVES FOR EARLY NEXT WEEK. SOME RISES IN WATER LEVELS ARE LIKELY...BUT NO FLOODING ISSUES ARE ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834. IDZ017-019>025-021015- EASTERN MAGIC VALLEY-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- 415 AM MDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT SHOWERS WILL INCREASE ACROSS WESTERN AREAS THROUGH TONIGHT...WITH ISOLATED AFTERNOON AND EVENING THUNDERSTORMS FORECAST. GUSTY SOUTH TO SOUTHEAST WINDS ARE LIKELY ESPECIALLY IN THE SOUTHERN MOUNTAINS AND ADJACENT PORTIONS OF THE SNAKE PLAIN. A COLD FRONT MOVES THROUGH TONIGHT SWITCHING WINDS TO OUT OF THE WEST AND SOUTHWEST. SPEEDS TODAY WILL BE MOSTLY IN THE 10-20 MPH RANGE AND LOCALLY HIGHER...INCREASING TO 15-25 MPH OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY RAIN WITH SNOW POSSIBLE ABOVE 6000 FEET WILL CONTINUE INTO THURSDAY NIGHT. SNOW ACCUMULATIONS WILL BE LIGHT EVEN ON THE HIGHER PEAKS. MOST AREAS WILL SEE BETWEEN 0.10 AND 0.25 INCHES DURING THIS EVENT...WITH LESS THAN A TENTH IN THE SNAKE PLAIN. WEST TO SOUTHWEST WINDS OF 15-30 MPH ARE FORECAST THURSDAY...WITH WINDS POSSIBLY HIGHER ACROSS THE SNAKE PLAIN. WARM WEATHER RETURNS FOR THE WEEKEND WITH HIGHS IN THE 60S AND 70S WITH OVERNIGHT LOWS ABOVE FREEZING FOR MOST AREAS. THIS IS FOLLOWED BY ANOTHER STORM EARLY NEXT WEEK. THIS WILL KEEP HIGH WATER LEVELS AND FLOODING GOING FOR QUITE A WHILE. FOR THE LATEST FORECASTS AND STATEMENTS...PLEASE VISIT WEATHER.GOV/POCATELLO. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 2:41 PM MDT | Lake Wind Advisory | PIH | 13 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.